Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: I. S. Krasil'shchik and A. M. Vinogradov
Title: Symmetries and conservation laws for differential equations of mathematical physics
Additional book information American Mathematical Society, 1998, xiv + 333 pp., ISBN 0-8218-0958-X, $29.00

Review Information

Reviewer: Peter J. Olver
Affiliation: University of Minnesota
Journal: Bull. Amer. Math. Soc. 37 (2000), 369-371
PII: S 0273-0979(00)00871-5
Published electronically: March 23, 2000
Review copyright: © Copyright 2000 American Mathematical Society